I take vicodin 10mg about 5 times a day for a shoulder and back injury and have noticed that this medication has started to give me anxiety. Is this normal or is it a seperate problem? I also noticed that I get fluid buildup and headaches in the back of my head. Anyone else ever have this problem?
None of the things you mentioned (depression, anxiety, fluid build up and headaches) are listed as common side effects of Vicodin, but people react differently to medications so I wouldn't necessarily rule then out as a possibility – particularly if they started shortly after you began taking the Vicodin. Whether they're side effects or separate problems, you really should talk with your doctor about them.
Hello Tom I am not a physician but I have been with my husband for 5 years who has a hurt back L4 and L5 has had 3 surgeries and has been on pain management meds and a while ago he had a doctor tell him that pain meds do medd with your brain receptors and can indefinetly cause depression and anxietey and that is why they are so worried about pain management with pain meds because it messes with the chemicals of your brain. hope this helps you should talk to your doctor
Can you show mewhere he got that literature from, being that I have been taking strong meds for about a year now, and this is the first i've heard of this.
I've heard of depression and anxiety coming from the pain,but not the other way around, Karen's probably right, everyone reacts differently, but am still curious about that information.